Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
5 p, 574.4 KB Integrability conditions of a resonant saddle in generalized Liénard-like complex polynomial differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider a complex differential system with a resonant saddle at the origin. We compute the resonant saddle quantities and using Gröbner bases we find the integrability conditions for such systems up to a certain degree. [...]
2017 - 10.1016/j.chaos.2017.01.014
Chaos, solitons and fractals, Vol. 96 (2017) , p. 130-131  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.